MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-6PLATES; PLATE, BONE

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-6PLATES; PLATE, BONE
Catalog Number 78-92006
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during surgery, the plates needed adjustment.This caused a surgical delay of 20 minutes.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.The reported event is considered unconfirmed, as no postoperative scans were provided.A patient case involving upc plates required intraoperative adjustments to all six plates, resulting in a 20-minute surgical delay due to issues with guide usability.Investigations confirmed that the plates matched the planned design and met all specifications, with no evidence of device-related failure or malfunction.Based on the investigation, there is no indication of a product malfunction or any design-, material-, or manufacturing-related issue.Therefore, no corrective or preventive actions are deemed necessary at this time.

Brand Name
FACIAL ID-ORTHOG-6PLATES
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19977174
Report Number0008010177-2024-00081
Device Sequence Number18258066
Product Code JEY
UDI-Device Identifier07613327370867
UDI-Public07613327370867
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-92006
Device Lot Number2406031002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown